Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 94, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2020, 6:58 PM CDT for Pushmataha County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2020, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 24, 2020, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 153 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 607 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
721
WUUS54 KTSA 242358
SVRTSA
OKC127-250100-
/O.NEW.KTSA.SV.W.0094.200424T2358Z-200425T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
658 PM CDT Fri Apr 24 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Pushmataha County in southeastern Oklahoma...
* Until 800 PM CDT.
* At 658 PM CDT, a severe thunderstorm was located 6 miles east of
Lane, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Antlers... Snow...
Moyers... Kosoma...
Kellond... Dunbar...
Cloudy... Eubanks...
Darwin... Finley...
A Tornado Watch remains in effect until midnight CDT for southeastern
Oklahoma.
LAT...LON 3440 9578 3452 9533 3426 9525 3417 9578
TIME...MOT...LOC 2358Z 255DEG 32KT 3427 9587
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
704
WWUS54 KTSA 250013
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
713 PM CDT Fri Apr 24 2020
OKC127-250100-
/O.CON.KTSA.SV.W.0094.000000T0000Z-200425T0100Z/
Pushmataha OK-
713 PM CDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WEST CENTRAL PUSHMATAHA COUNTY...
At 713 PM CDT, a severe thunderstorm was located 3 miles southwest of
Moyers, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Kosoma... Snow...
Moyers... Eubanks...
Finley...
A Tornado Watch remains in effect until midnight CDT for southeastern
Oklahoma.
LAT...LON 3440 9578 3448 9532 3435 9528 3425 9578
TIME...MOT...LOC 0013Z 255DEG 32KT 3431 9571
HAIL...1.00IN
WIND...60MPH
$$130 WWUS54 KTSA 250035 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 735 PM CDT Fri Apr 24 2020 OKC127-250100- /O.CON.KTSA.SV.W.0094.000000T0000Z-200425T0100Z/ Pushmataha OK- 735 PM CDT Fri Apr 24 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL PUSHMATAHA COUNTY... At 735 PM CDT, a severe thunderstorm was located 4 miles southwest of Snow, moving east at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Snow... Finley... A Tornado Watch remains in effect until midnight CDT for southeastern Oklahoma. LAT...LON 3448 9532 3435 9528 3432 9551 3444 9557 TIME...MOT...LOC 0035Z 255DEG 32KT 3436 9548 HAIL...0.88IN WIND...60MPH $$
432 WWUS54 KTSA 250046 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 746 PM CDT Fri Apr 24 2020 OKC127-250100- /O.CON.KTSA.SV.W.0094.000000T0000Z-200425T0100Z/ Pushmataha OK- 746 PM CDT Fri Apr 24 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL PUSHMATAHA COUNTY... At 745 PM CDT, a severe thunderstorm was located 4 miles northeast of Snow, moving northeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of central Pushmataha County. A Tornado Watch remains in effect until midnight CDT for southeastern Oklahoma. LAT...LON 3439 9529 3440 9542 3445 9550 3448 9532 TIME...MOT...LOC 0045Z 242DEG 34KT 3445 9537 HAIL...0.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:30 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 24, 6:30 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 630 PM CDT Fri Apr 24 2020 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Strong to severe thunderstorms have developed over eastern OK and will continue to move east. Threat has passed KTUL/KRVS/KBVO and will shift into NW AR/SE OK sites between 00-03z. Rapid deterioration in flight conditions will accompany storms with some potential for sfc wind gusts aoa 40knots. Gusty w-nw winds will occur behind cold front tonight with MVFR ceilings spreading over much of the area. Conditions should improve across eastern OK by 12z Saturday, with low ceilings persisting across NW AR into Saturday afternoon. && .PREV DISCUSSION... /Issued 353 PM CDT Fri Apr 24 2020/ DISCUSSION... Strong to severe thunderstorms are expected to develop soon across northeast Oklahoma just ahead of a cold front, with the activity building south into southeast Oklahoma over the next 2-3 hours. Large hail and damaging winds will be main severe weather threats, with an isolated tornado threat across mainly far southeast Oklahoma. The biggest limiting factor for tornadoes is the lack of deep low level moisture, although surface dewpoints may reach the lower 60s near the Red River just ahead of the storms. Storms will move east of the area by late evening, but a few showers will remain possible overnight mainly across northwest Arkansas and far northeast Oklahoma. After a dry and mild weekend, shower and thunderstorm chances will return late Sunday night and Monday as an upper level disturbance moves across the area. A cold front will move across the area late Tuesday and Tuesday evening bringing another round of showers and storms, along with the potential for severe weather. Dry and mild weather will return for the latter half of next week. The GFS is more aggressive than the ECMWF with another system at the tail end of the forecast period, and will side with the ECMWF for now keeping next Friday dry. Raised pops from the National Blend of Models forecast for late Sunday night and Monday. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....14
Hazardous weather outlook, Apr 24, 4:58 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Fri Apr 24 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Fri Apr 24 2020
...SEVERE WEATHER EXPECTED THIS EVENING...
This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Far Southeast Oklahoma.
ONSET...After 6 pm.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing in eastern Oklahoma...after 7 pm in Arkansas.
AREA AT GREATEST RISK...Along and South of Interstate 40.
FLASH FLOOD and HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Mid Evening.
DISCUSSION...
Strong to severe thunderstorms have developed over northeast
Oklahoma and will continue to build south early this evening, with
storms moving into western Arkansas after about 7 pm. Instability
and wind shear both are greater farther to the south, making the
threat of significant severe weather greater along and south of
I-40. Conditions do appear favorable for both large hail and
locally damaging wind gust potential. Hail to golfball, and
possibly tennis ball, size is possible with the most intense
storms. Additionally, some storms across far southeast Oklahoma will
have a limited tornadic potential, especially near the Red River
valley. Storms will move further east by late evening with the
severe weather risk ending by midnight. Locally heavy rainfall is
possible across eastern Oklahoma and western Arkansas. Given the
recent rainfall, any heavier amounts could quickly increase flash
flooding concerns.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY through THURSDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty northerly winds which develop Friday evening will
persist into the day Saturday. Dry and mild conditions are
expected through the weekend, with thunderstorm chances returning
Monday into Tuesday.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 24, 6:22 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 PM CDT Fri Apr 24 2020
OKZ065>068-070-071-250000-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Wagoner OK-
McIntosh OK-
622 PM CDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...SOUTHERN
WAGONER...WEST CENTRAL CHEROKEE...MUSKOGEE...CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 700 PM CDT...
At 621 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Stonebluff to 5 miles west of
Boynton to 2 miles southeast of Clearview. Movement was east at 35
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Okmulgee...
Wagoner... Coweta...
Henryetta... Fort Gibson...
Checotah... Haskell...
Morris... Weleetka...
Dewar... Okay...
Hulbert... Porter...
Schulter... Oktaha...
Braggs... Taft...
Boynton... Grayson...
This includes Interstate 40 in Oklahoma between mile markers 226 and
267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3531 9634 3570 9589 3590 9578 3590 9576
3594 9576 3600 9573 3598 9512 3564 9520
3528 9573
TIME...MOT...LOC 2321Z 268DEG 31KT 3593 9571 3564 9575 3538 9615Local storm report, Apr 24, 6:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S PRYOR 36.28N 95.32W
04/24/2020 E1.00 INCH MAYES OK TRAINED SPOTTER
0623 PM TSTM WND GST 2 S PRYOR 36.28N 95.32W
04/24/2020 M65.00 MPH MAYES OK TRAINED SPOTTER
SPOTTER MEASURED WIND GUST TO 65 MPH. TREE LIMBS 2-3
INCHES IN DIAMETER SNAPPED.
&&
JDSSpecial weather statement, Apr 24, 6:52 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
652 PM CDT Fri Apr 24 2020
OKZ053-250030-
Choctaw OK-
652 PM CDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW COUNTY UNTIL
730 PM CDT...
At 652 PM CDT, a strong thunderstorm was located near Bennington,
moving east at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Hugo... Boswell...
Soper... Goodland...
Unger... Gay...
A Tornado Watch remains in effect until midnight CDT for southeastern
Oklahoma.
LAT...LON 3388 9584 3391 9588 3392 9591 3395 9594
3408 9594 3401 9552 3388 9554 3389 9555
3393 9556 3394 9560 3393 9560 3391 9564
3391 9567 3388 9570 3390 9575 3387 9577
TIME...MOT...LOC 2352Z 280DEG 37KT 3400 9600Special weather statement, Apr 24, 6:53 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
653 PM CDT Fri Apr 24 2020
OKZ067>072-250045-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-McIntosh OK-
653 PM CDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHEASTERN WAGONER...
CHEROKEE AND MUSKOGEE COUNTIES UNTIL 745 PM CDT...
At 653 PM CDT, strong thunderstorms were located along a line
extending from Wagoner to 2 miles east of Muskogee to 2 miles west of
Rentiesville. Movement was east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Checotah... Warner...
Gore... Okay...
Webbers Falls... Hulbert...
Oktaha... Braggs...
Taft... Rentiesville...
Tullahassee... Greenleaf State Park...
Pumpkin Center... Cookson...
Cherokee Landing State Park... Lake Tenkiller State Park...
This includes Interstate 40 in Oklahoma between mile markers 257 and
291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3602 9479 3572 9479 3540 9515 3544 9566
3573 9558 3597 9545
TIME...MOT...LOC 2353Z 262DEG 32KT 3595 9538 3575 9533 3551 9553Special weather statement, Apr 24, 6:53 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Tulsa OK 653 PM CDT Fri Apr 24 2020 OKZ072-250015- Sequoyah OK- 653 PM CDT Fri Apr 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SEQUOYAH COUNTY UNTIL 715 PM CDT... At 653 PM CDT, a strong thunderstorm was located over Muldrow, moving east at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Muldrow... Roland... Moffett... Dora... This includes Interstate 40 in Oklahoma between mile markers 315 and 328. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for northwestern and west central Arkansas...and east central Oklahoma. LAT...LON 3539 9443 3538 9467 3549 9470 3551 9445 TIME...MOT...LOC 2353Z 262DEG 38KT 3543 9461
Local storm report, Apr 24, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL INDIANOLA 35.16N 95.77W
04/24/2020 E1.00 INCH PITTSBURG OK EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:42 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Apr 24, 1:08 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Apr 24, 5:03 AM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| Apr 24, 5:41 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 24, 9:21 AM CDT | River Flood Warning | TSA | Ottawa | 23 hr |
| Apr 24, 2:19 PM CDT | River Flood Warning | TSA | LeFlore | 19 hr |
| Apr 24, 3:34 PM CDT | Special Weather Statement | TSA | Kay | 26 min |
| Apr 24, 3:46 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 24, 3:55 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Apr 24, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 39 min |
| Apr 24, 4:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 24, 4:21 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 24, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 40 min |
| Apr 24, 4:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 24, 4:42 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Apr 24, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 24, 4:50 PM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| Apr 24, 4:52 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Apr 24, 4:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 24, 5:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Apr 24, 5:13 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 24, 5:14 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 46 min |
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 42 min |
| Apr 24, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| Apr 24, 5:33 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Apr 24, 5:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Apr 24, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 49 min |
| Apr 24, 5:43 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 47 min |
| Apr 24, 5:54 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 46 min |
| Apr 24, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| Apr 24, 6:17 PM CDT | Special Weather Statement | TSA | Mayes | 28 min |
| Apr 24, 6:22 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Wagoner | 38 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 48 min |
| Apr 24, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 59 min |
| Apr 24, 6:52 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Apr 24, 6:53 PM CDT | Special Weather Statement | TSA | Sequoyah | 22 min |
| Apr 24, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.